The relative deformation theory of representations and flat connections and deformations of linkages in constant curvature spaces
Compositio Mathematica, Volume 103 (1996) no. 3, pp. 287-317.
@article{CM_1996__103_3_287_0,
     author = {Kapovich, Michael and Millson, John J.},
     title = {The relative deformation theory of representations and flat connections and deformations of linkages in constant curvature spaces},
     journal = {Compositio Mathematica},
     pages = {287--317},
     publisher = {Kluwer Academic Publishers},
     volume = {103},
     number = {3},
     year = {1996},
     zbl = {0872.53035},
     mrnumber = {1414592},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1996__103_3_287_0/}
}
TY  - JOUR
AU  - Kapovich, Michael
AU  - Millson, John J.
TI  - The relative deformation theory of representations and flat connections and deformations of linkages in constant curvature spaces
JO  - Compositio Mathematica
PY  - 1996
DA  - 1996///
SP  - 287
EP  - 317
VL  - 103
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1996__103_3_287_0/
UR  - https://zbmath.org/?q=an%3A0872.53035
UR  - https://www.ams.org/mathscinet-getitem?mr=1414592
LA  - en
ID  - CM_1996__103_3_287_0
ER  - 
%0 Journal Article
%A Kapovich, Michael
%A Millson, John J.
%T The relative deformation theory of representations and flat connections and deformations of linkages in constant curvature spaces
%J Compositio Mathematica
%D 1996
%P 287-317
%V 103
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1996__103_3_287_0
Kapovich, Michael; Millson, John J. The relative deformation theory of representations and flat connections and deformations of linkages in constant curvature spaces. Compositio Mathematica, Volume 103 (1996) no. 3, pp. 287-317. http://archive.numdam.org/item/CM_1996__103_3_287_0/

[AM] Atiyah, M. and Macdonald, I.: Introduction to Commutative Algebra, Addison-Wesley (1969). | MR | Zbl

[Bo] Bourbaki, N.: Commutative Algebra, Hermann (1972). | MR

[BM] Buchweitz, R.O. and Millson, J.J.: CR-geometry and deformations of isolated singularities, to appear in the Memoirs of the A.M.S. | MR | Zbl

[BZ] Brylinski, J.L. and Zucker, S.: An overview of recent advances in Hodge theory, Several Complex Variables, IV, Encyclopedia of Math. Sciences, 69, Springer-Verlag. | Zbl

[Co] Connelly, R.: The rigidity of certain cabled frameworks and the second order rigidity of arbitrarily triangulated convex surfaces, Adv. Math. 37 (1980), 272-299. | MR | Zbl

[DM] Deligne, P. and Mostow, G.D.: Monodromy of hypergeometric functions and non-lattice integral monodromy. IHES 63 (1986), 5-89. | Numdam | MR | Zbl

[GM1] Goldman, W.M. and Millson, J.J.: The deformation theory of fundamental groups of compact Kahler manifolds, Publ. Math. IHES 67 (1988), 43-96. | Numdam | MR | Zbl

[GM2] Goldman, W.M. and Millson, J.J.: The homotopy invariance of the Kuranishi space, 111. J. Math. 34 (1990) 337-367. | MR | Zbl

[H] Hain, R.: in preparation.

[HS] Hochschild, G.P. and Serre, J.P.: Cohomology of group extensions, T.A.M.S. 74 (1953), 110-134. | MR | Zbl

[JM] Johnson, D. and Millson, J.J.: Deformation spaces associated to compact hyperbolic manifolds, in Discrete Groups in Geometry and Analysis, Papers in Honor of G. D. Mostow on His Sixtieth Birthday, Progr. Math. 67 (1987), Birkhäuser, 48-106. | MR | Zbl

[KM1] Kapovich, M. and Millson, J.J.: Hodge theory and the art of paper folding, preprint. | MR | Zbl

[KM2] Kapovich, M. and Millson, J.J.: Bending deformations of representations of fundamental groups of two complexes of groups, in preparation.

[KM3] Kapovich, M. and Millson, J.J.: On the deformation theory of representations of fundamental groups of compact hyperbolic 3-manifolds, to appear in Topology. | MR | Zbl

[LM] Lubotzky, A. and Magid, A.: Varieties of representations of finitely-generated groups, Memoirs of the A.M.S. 58, 1985. | MR | Zbl

[M] Millson, J.J.: Rational homotopy theory and deformation problems from algebraic geometry, Proc. Int. Congress of Math., Kyoto (1990), 549-558. | MR | Zbl

[Sc] Schlessinger, M.: Functors of Artin rings, T.A.M.S. 130 (1966), 208-222. | MR | Zbl

[Sch] Scharlau, W.: Quadratic and Hermitian Forms, Grundlehren der mathematischen Wissenschaften, 270 (1985), Springer-Verlag. | MR | Zbl

[Th] Thurston, W.P.: The Geometry and Topology of Three-Manifolds, Princeton University notes.